MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR VITAWAVE; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE

EDWARDS LIFESCIENCES DR VITAWAVE; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Model Number VWCA
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.Report with fda report id number 2015691-2025-02124 and 2015691-2025-02136 were submitted for the two other malfunctioned vwa.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported a vwca displayed inaccurate blood pressure values during an elective knee surgery this issue occurred while troubleshooting of two other malfunctioned vwca.Staff eventually just stopped using the finger cuffs.The patient did not receive treatment for the inaccurate values.There was no patient harm.
 
Additional Manufacturer Narrative
Related report numbers 2015691-2025-02124 and 2015691-2025-02136 were previously not written in h10.
 
Additional Manufacturer Narrative
Multiple attempts were made to secure return of the device however the device was not sent back for evaluation.Without return of the unit it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.Manufacturing controls to avoid potential causes of inaccurate values, include visual inspections and electrical testing of 100% of devices.The device history record review was completed and no related non-conformances were found.The instructions for use (ifu) provides the following warnings: do not apply finger cuff(s) on a hand or finger when a second blood pressure measurement device is actively monitoring on the same arm.Do not use a damaged finger cuff.This may result in inaccurate measurements or may damage the edwards monitoring system.Improper placement or alignment of the finger cuff can lead to inaccurate monitoring.

Brand Name
VITAWAVE
Common Device Name
SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCE
1 edwards way
irvine CA 92614
Manufacturer Contact
katheryn cespedes
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key21664347
Report Number2015691-2025-02148
Device Sequence Number15434396
Product Code DXN
UDI-Device Identifier00690103218893
UDI-Public(01)00690103218893(17)260316(11)240316(10)65617838
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K230919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/16/2026
Device Model NumberVWCA
Device Lot Number65617838
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer03/21/2025
05/09/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date04/07/2025
05/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown